# SDR AALA990042

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

KIN - FLT 1504 - EN ROUTE KIN-MIA, FLIGHT ATTENDANT NOTICED SMOKE IN AFT AIRCRAFT AND AFT GALLEY AREA.  SMOKE SMELLED ELECTRICAL, TURNED OFF OVENS 3 AND 4, CIRCUIT BREAKERS, AND GALLEY POWER.  SMOKE SEEMED TO DISSIPATE.  RETURNED AND LANDED KIN WITHOUT INCIDENT.  RAN AFT GALLEY OVENS AND AFT COFFEE MAKERS, CHECKED ALL LAVATORIES, INSPECTED DUCTING ON ALL 3 ENGINES.  RAN ALL ENGINES AND OPERATED PACKS AND OVENS.  ALL CHECKED NORMAL.  UNABLE TO DUPLICATE ON GROUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
